# SDR ABXA9500386

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 1080-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FORWARD AND AFT DOOR JAMB ON THE CENTER SERVICE DOOR STA 1080 TO 1120 CORRODED.  REPAIRED IAW ABX REA D853-11006.
